# SDR IPXA09555977

- Difficulty date: May 1, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 17,493 hours, 11,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME AT STA 1500, S-26L.  REMOVED TRANSITION PANEL IAW SRM 51-40-02 2.  DENT FOUND TO BE OUT OF LIMIT IAW SRM53-00-01A FIG 101.  HFEC AT CUT OUT HOLES IAW NTM 51-00-01PT6/16PT6, NO CRACKS FOUND.  FABRICATED REPAIR PARTS PER MAE TR NR T9/791324 7075 -O HT T6 0.071 INCH.  ACC REPAIR PER SRM 53-00-07-2R5 FIG 201 DETAIL I.  INSPECT THRESHOLD AT 48883 FC, REPEAT EVERY EACH 12000 FC INTERVALS.
